MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 5095 SURGICAL TABLE
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the 5095 surgical table.The technician confirmed a hydraulic fluid leak from the back section of the table.The technician inspected the table and found the hydraulic fluid line was caught/pinched on the table top and back section rail.As the hydraulic fluid line was caught/pinched this allowed the table top to not hold the commanded position and hydraulic fluid to leak from the table.The technician stated that the user facility has had previous service activity for damaged column shrouds.The hydraulic lines are found within the table column.The 5095 surgical table is not under steris service agreement for preventive maintenance activities.The user facility is responsible for all maintenance activities.Technician removed the table from service and is pending repairs.A follow-up report will be submitted upon completion of the repairs.
 
Event or Problem Description
The user facility reported that during a patient procedure, their 5095 surgical table would not hold the commanded position.User facility personnel stated that fluid was also leaking from the base of the table.The procedure was completed successfully and no injury was reported.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24390979
Report Number1043572-2026-00021
Device Sequence Number18797251
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public(01)00724995195649(11)240509
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5095 SURGICAL TABLE
Device Catalogue NumberST015211002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown